sexologist-icon
Blood clots in periods
Hi Doctor, Had popped in an i-pill on 29th August by 13th September started seeing spotting and by 15th September got periods but it was not like normal blood flow, the period is in the form of Blood clots like stringy discharge which is dark red brownish color. Can you advise.
39 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

All is well don't Worry
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Normal. Need not worry.
Answered
Flag this Answer
Flag this answer
2/2 people found this helpful
Was this answer helpful?
Normal
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.